# SDR DALA1226166301

- Difficulty date: April 24, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 95,146 hours, 12,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SURFACE INSPECTION ON R3 DOOR CUTOUT UPPER AFT CORNER.  FOUND CRACK INDICATION ON FUSELAGE SKIN  AREA.   REPAIRED PER SRM 53-40-01, FIGURE 201, REPAIR 1.
